# SDR DALA2023020901049

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63535
- Aircraft time: 11,014 hours, 4,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9455604) DURING INSPECTION FOUND RED COVER OVER EXIT LIGHT NEAR 2R LAV BROKEN. ROBBED PN: 81000-6085ATS FROM 3862. IAW SWPM 20-30. OPS CHECK NORMAL.
